# SDR 20001229SH013

- Difficulty date: December 20, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N910DC
- Make and model: Gulstm GV
- Aircraft serial: 544
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Terminal Block
- Part number: GAT805EL24
- Condition: Damaged
- Location: Right Idg
- Part time: 963 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KPTK - DURING ACCOMPLISHMENT OF GAC CB41 FOR IDG SWEDGED TERMINAL INTEGRITY, ONE OF THE TERMINAL LUGS PULLED OFF THE FEEDER WIRE BY HAND.  IMPROPERLY SWEDGED TERMINAL END.  GULFSTREAM DISPATCHED TECH TO REPLACE ALL TERMINAL LUGS ON INTEGRATED DRIVE GENERATOR''S FEEDER WIRES PER THE INSTRUCTIONS IN CB41.  (X)
